RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 1, Pages 27–30 (Mi dan39248)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Triangle products, prevarieties, and radical classes of linear representations of groups

S. M. Vovsi

Riga Polytechnic Institute

Full text: PDF file (596 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.4
Presented: A. N. Kolmogorov
Received: 26.03.1975

Citation: S. M. Vovsi, “Triangle products, prevarieties, and radical classes of linear representations of groups”, Dokl. Akad. Nauk SSSR, 224:1 (1975), 27–30

Citation in format AMSBIB
\Bibitem{Vov75}
\by S.~M.~Vovsi
\paper Triangle products, prevarieties, and radical classes of linear representations of groups
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 1
\pages 27--30
\mathnet{http://mi.mathnet.ru/dan39248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0424941}
\zmath{https://zbmath.org/?q=an:0336.08003}


Linking options:
  • http://mi.mathnet.ru/eng/dan39248
  • http://mi.mathnet.ru/eng/dan/v224/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Plotkin, “Varieties of group representations”, Russian Math. Surveys, 32:5 (1977), 1–72  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019